Badges (1)

About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (1)

Aug 1, 2017 · Klonopin taper in Depression & Anxiety

Hi There @dawgbone,
I feel for you. The clonazepan taper is really rough. I was on 2 mg for 5 years for a neurological movement disorder. It was necessary for me to taper as the Clonazepam was causing my white blood cell count to drop.
It has been a year and I have been able to taper to 1.5 mg. For me, trying to do anymore than that was causing insomnia and the terrible anxiety and the feeling of dying you mentioned. I felt horrible, but going out and being with people helped me get my mind on something else. It is important to do thing you used to enjoy, be with family, friends or anything that gives you a sense of accomplishment. I know I had no desire to do that, but forcing myself made me feel better and took my mind off my anxiety. You may be going to quickly on your taper. I had two doctors tell me .25 every six month. And that is from their experiences with other patients. There is a sight called benzo buddies which is helpful for those of us tapering off the Benzos.
I found the best advice on that site. You are blessed to have grandchildren. Take care off yourself. I found that exercise and meditation classes help. Also being outside and soaking in the sun. I hope this helps. All my best to you and a big hug.